MAUDE Adverse Event Report: Arthrex, Inc. IMPLSYS 2NDRY FIXATN PEEKSWVLK 4.75X19.1; NON-DEGRADABLE FIXATN FASTENER

Arthrex, Inc. IMPLSYS 2NDRY FIXATN PEEKSWVLK 4.75X19.1; NON-DEGRADABLE FIXATN FASTENER
Model Number IMPLSYS 2NDRY FIXATN PEEKSWVLK 4.75X19.1
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2026, a sales representative reported via email that an ar-1593-p secondary fixation implant system with peek swivelock anchor (4.75 x 19.1) would not go into the bone and subsequently broke.This was discovered during a procedure on (b)(6) 2026.The patient outcome was not reported.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
IMPLSYS 2NDRY FIXATN PEEKSWVLK 4.75X19.1
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50544414
Report Number1220246-2026-04556
Device Sequence Number10312266
Product Code MBI
UDI-Device Identifier00888867331303
UDI-Public(01)00888867331303(11)260423(17)301231(10)15611224
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K151342
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMPLSYS 2NDRY FIXATN PEEKSWVLK 4.75X19.1
Device Catalogue NumberAR-1593-P
Device Lot Number15611224
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Initial Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/23/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown